# SDR A6WA201240740

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Engine: Ge CF343B1
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LOWER CORE COWL INNER SKIN DENTED IN MULTIPLE SPOTS.  10 DENTS LOCATIONS ON LT LOWER CORE COWL.  INNER SKIN WITH FOUR REQUIRED AND 6 FOUND TO BE WITHIN ALLOWABLE DAMAGE REO.
